Keywords : Burger's-Huxley Equation


Numerical Solution and Stability Analysis for Burger's-Huxley Equation

Saad A. Manaa; Farhad M. Saleem

AL-Rafidain Journal of Computer Sciences and Mathematics, 2009, Volume 6, Issue 2, Pages 61-75
DOI: 10.33899/csmj.2009.163797

The Burger’s-Huxley equation has been solved numerically by using two finite difference methods, the explicit scheme and the Crank-Nicholson scheme. A comparison between the two schemes has been made and it has been found that, the first scheme is simpler while the second scheme is more accurate and has faster convergent. Also, the stability analysis of the two methods by using Fourier (Von Neumann) method has been done and the results were that, the explicit scheme is stable under the condition   and the Crank-Nicholson is unconditionally stable.